# SDR AALA202407158210

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 65,213 hours, 38,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 AND R2 DOOR BOTTLE LOW. (900 PSI). SERVICED L2 (AALA202407150157) AND R2 DOOR DAMPER.
